BibTeX record journals/amai/MagosM17

download as .bib file

@article{DBLP:journals/amai/MagosM17,
  author    = {Dimitris Magos and
               Ioannis Mourtos},
  title     = {Submodularity and its application to some global constraints},
  journal   = {Ann. Math. Artif. Intell.},
  volume    = {79},
  number    = {4},
  pages     = {267--289},
  year      = {2017},
  url       = {https://doi.org/10.1007/s10472-016-9522-x},
  doi       = {10.1007/s10472-016-9522-x},
  timestamp = {Sun, 28 May 2017 13:20:59 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/amai/MagosM17},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics